# SDR 7C7A1900010000023

- Difficulty date: August 9, 2025
- Submitted: August 9, 2025
- Operation: Air carrier
- Aircraft: N627NP
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Part serial: UNK
- Condition: No Test
- Location: Zone 200
- Part time: 81,957 hours, 27,923 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 DOOR SLIDE LIGHT, O/H EXIT SIGN AND AISLE LIGHT SEATS 13DC, 15DC, 17DC INOP LIGHT ALONG WITH EXIT SIGN.
